MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S4,10.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S4,10.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Model Number 96-2351
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Unintended Movement (3026)
Health Effect - Clinical Codes Fall (1848); Joint Disorder (2373); No Code Available (3191)
Date of Event 01/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient fell and the insert was loose.Doi: unknown; dor: (b)(6) 2020 left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Event or Problem Description
Patient fell , the post was in place.There was no spin out.They thought the tray may have been loose since she fell and it wasn¿t.Don¿t know when surgery was first done years ago from the surgeon at jfk.No instruments broken or delays of surgery based on product.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TC3 RP TIBIAL INSERT S4,10.0
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9653290
Report Number1818910-2020-03694
Device Sequence Number2284140
Product Code NJL
UDI-Device Identifier10603295242345
UDI-Public10603295242345
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-2351
Device Catalogue Number962351
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer01/23/2020
03/03/2020
Initial Report FDA Received Date01/31/2020
Supplement Report FDA Received Date02/06/2020
03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;